Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 07 > No. 4


Guaranteed Cost Control for Nonlinear Singular System with Time Delays Using T-S Fuzzy Model

PP: 1615-1622
Junsheng Ren, Xianku Zhang,
Singular system is a natural representation of dynamical systems. Guaranteed cost fuzzy control problem for a class of nonlinear singular system is addressed. The nonlinear singular system contains time-varying and norm-bounded uncertainties simultaneously in the matrices of states, delayed states and control inputs. Nonlinear singular system is formulated in the framework of Takagi-Sugeno (T-S) fuzzy system. Parallel-distributed compensation (PDC) scheme is equipped to design T-S fuzzy controller. Sufficient conditions are stated to guarantee both the stabilization and close-loop systemís performance requirements. The conditions are obtained via linear matrix inequalities (LMIs) techniques, which can be solved through convex optimization method efficiently. Finally, numerical example demonstrates the usage of the proposed results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved